# SDR 2014FA0000586

- Difficulty date: October 3, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N500LK
- Make and model: Hughes 369E
- Aircraft serial: 0009E
- Aircraft time: 3,284 hours
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Chip Detector
- Condition: Contaminated
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A RTB FLIGHT AT 700 AGL, ACFT MADE A PRECAUTIONARY LANDING ON A FOOTBALL FIELD DURING A NONSTOP FLIGHT DUE TO MASTER CAUTION LIGHT WITH A CORRESPONDING ENGINE CHIP INDICATION.  NO ABNORMAL ENGINE PERFORMANCE WAS NOTED AND ENGINE OIL TEMPERATURES AND PRESSURES WERE IN NORMAL OPERATING LIMITATIONS.   PILOT TROUBLESHOT THE INDICATING SYSTEM AND FOUND THAT THE LOWER ENGINE CHIP DETECTOR  WAS THE LOCATION OF THE LIGHT.  REMOVED THE CHIP DETECTOR AND FOUND A SMALL METALLIC CHIPS ON THE DETECTOR ALLOWABLE IAW MM 72-00-00, PARA 11 (G).  CLEANED THE DETECTOR, PERFORMED A 30 MINUTE GROUND RUN IAW MM REQUIREMENTS, WITH NO OTHER INDICATION OCCURRING.   PERFORMED A CHECK FLIGHT WITH NO FURTHER INDICATION.   A RETURN TO SERVICE WAS VERIFIED,  CONTINUED WITH THE FLIGHT WITH NO FURTHER ISSUES.
